# SDR SWIA200617010

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FS 640 RIGHT SIDE STRINGER 9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE P/N 601R36002-4 SB TO FS 640 RT AT STRINGER 9 PER CRJ200 SRM 51-42-06 P 11 AND 51-42-21 P 17 AND RII 53-401 CARD.
